| Catalog Number |
804-06-323 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
09/24/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the long peg on the blue wedge baseplate insterter break off in the patient's bone.
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
Additional Manufacturer Narrative
See h6, h10, and h11 complaint has been evaluated and is similar to report number 1644408-2025-00588; 804-06-324, s303-broke/cracked/damaged, instrument failure if additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.